# SDR 2000ZZZM227

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- System (JASC): 7120 · Engine Mount Section
- Part: W-Mount
- Part number: S5411020000400
- Condition: Worn
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING INSPECTION/MAINTENANCE, FOUND RIGHT ENGINE INBOARD AFT ZEE-MOUNT AND THE FORWARD W-MOUNT CHAFED BEYOND LIMITS.  REMOVED AND REPLACED FORWARD AND AFT MOUNT.  AIRCRAFT RETURNED TO SERVICE.  (M)
